Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 6, Issue 5, Pages 439-460

Fluid queues driven by an M/M/1/N queue

1Department of Mathematics and Computer Science, University of Antwerpen, Universiteitsplein 1, Antwerpen B-2610, Belgium
2Department of Mathematics, Indian Institute of Technology, Madras, Chennai 600 036, India

Received 17 January 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. B. Lenin and P. R. Parthasarathy, “Fluid queues driven by an queue,” Mathematical Problems in Engineering, vol. 6, no. 5, pp. 439-460, 2000.